Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Generalizations of the Poincare-Birkhoff Theorem

John Franks
Annals of Mathematics
Second Series, Vol. 128, No. 1 (Jul., 1988), pp. 139-151
Published by: Annals of Mathematics
DOI: 10.2307/1971464
Stable URL: http://www.jstor.org/stable/1971464
Page Count: 13
  • Get Access
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Generalizations of the Poincare-Birkhoff Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[139]
    [139]
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151